Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 617-619
http://dx.doi.org/10.1155/S0161171292000802

Spaces of compact operators which are M-ideals in L(X,Y)

Hanyang University, Seoul 133-791, Korea

Received 10 December 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chong-Man Cho, “Spaces of compact operators which are -ideals in ,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 617-619, 1992. doi:10.1155/S0161171292000802